Finite absolute continuity of Gaussian measures on infinite-dimensional spaces

  • G. V. Ryabov


We study the notion of finite absolute continuity for measures on infinite-dimensional spaces. For Gaussian product measures on \(\mathbb{R}^{\infty}\) and Gaussian measures on a Hilbert space, we establish criteria for finite absolute continuity. We consider cases where the condition of finite absolute continuity of Gaussian measures is equivalent to the condition of their equivalence.
How to Cite
Ryabov, G. V. “Finite Absolute Continuity of Gaussian Measures on Infinite-Dimensional Spaces”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 60, no. 10, Oct. 2008, pp. 1367–1377,
Research articles